# SDR ASOA2015070213245

- Difficulty date: June 18, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 319
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING FOUND AT FS 319.  REMOVED FITTING AT FS 319, STR 18 RT IAW SRM 51-42-21.  LOCATED AND DRILLED FITTING AT FS 319, STR 18 RT IAW SRM TASK 51-40-11.  INSTALLED NEW FITTING AT FS 319, STR 18, RT, PN: 601R38335-15 IAW SRM 51-77-00-00 T/R 51-32 AND 51-42-21.
